# SDR WVER2017040111

- Difficulty date: March 21, 2017
- Submitted: April 2, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,474 hours, 24,420 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318765
- Condition: Gouged
- Location: Zone 100
- Part time: 29,474 hours, 24,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE GOUGED ON THE AFT MOST HINGE DUE TO SPRING PIN IS LOOSE.
